advertisement
Question
Posted by: ... | 2006/07/26

change pill?

I went on the pill (marvelon) 3 years ago after about a year and a half of using it I started having breakthrough bleeding so my doctor changed it to Yasmine. This last two weeks I have been experiencing breakthrough again (I'm only due next week) Does this mean I need to change again?

I'm also not too fond of the pill because it causes a lot of water retention, cramps etc with me. I can't however go off it because 1. I'm in a sexual relationship and 2. I aparantely have a hormonal inbalance withou it (before going on the pil I probably had my period once every 6 months but very heavy which has obviously changed since I've been on the pill) What other contraception can I use which won't have as many side effects and will still manage my hormones??

Thank you for your help in this regard

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ...
Just give it some time - it may not be necessary to change the pill yet. Every woman gets breakthroughs now and then. If it keeps on happening you may have to tell your Gyne about it - it usually happens because the progesterone level in the second half of you cycle falls too low.
Ask your Gyne about the Mirena? It may be a better option for you.
See http://www.mirena-us.com/whatismirena.html?C=&c=

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement